Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    2
  • views
    3950

Introduction

Brittbee11

193 views

Hey Everyone! I just started Amnesteem which is a generic name for Accutane. I statred it on 3/8/2011. I am currently on 80mg a day. I figured i would just keep a blog, because i know when i found out i was going to start this medication, reading other people's experiences helped me understand what was going to happen. I have cystic acne. It is a painful nodule acne that is under the skin. The cysts get really big and very painful, but you really cannot do anything to relieve the pain. They typically do not come to any head at all, and so you just have to let them run their course. My acne used to be very severe, but i have been on Bactrim for the past 2 months, and it really helped. My acne leaves very large pitted scars, and they are not easy to cover up. I had tried so many options before i started Accutane. I went through pretty much every drugstore option, Proactive, Mario Bedescu (which worked best by the way. i used the buffering lotion and drying mask, i highly recommend them, but they are a little pricey.) and i also took every oral medication that my dermatologist could prescribe me. Nothing helped too much, and the pain was still very bad. My face hurt all the time. I never really had acne that bad when i was younger. My cystic acne didn't even begin to form until my Sophomore year of high school, which was about 5 years ago. It started out with three HUGE cysts. One on either cheeck, and one right under my right eye, which were all very uncomfortable. It hurt my eye, and it was painful to open my mouth too far. It kept getting worse throughout high school, and i went to the dermatologist. He gave me doxycycline, and several medications in the family. They didn't help. So i toughed it out until senior year, and it would get better, then i would get stressed, and boom, my face was terrible. My freshman year of college is when i got serious about my face. My dermatologist still did not want me on accutane, so i had more medications. Finally, this January, i had enough, and i made an appointment, and i told him i wanted something else. He agreed it was time for accutane, which is not an easy drug to start. That appointment, i signed and read papers for about an hour. The i had to make an appoinment with my family doctor to get a pregnancy test and blood work. You have to have 2 negativepregnancy tests to start accutane if you are a girl. I had my tests a month a part like you are supposed to do, and then i had to fill out my ipledge, which is a online programs girls have to do to know the seriousness this medication can have a on a pregnancy and a baby. I then got my medication this past tuesday, and i started it. Today is my 4th dose. i've only noticed small side effects. My nose it a little dry on the sides, but i've been putting on moistureizer and aquaphor on it so it's ok. My lips haven't really been dry, but i have kept aquaphor on that too, i guess i've been a little paranoid. I've been kepping my skin moisturized, and it's ok too. My face seems a little red and kinda warm, but i heard that was normal. My face does feel a little oiler, which i heard that could happen too. I noticed 2 little spots, but they were nothing major..i could definitely live with these kind of spots. Overall, i've really happy that i could start this medication. Cysitc acne is the worst, and i just want it to go away.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×